# SDR ASAA2013110296280

- Difficulty date: November 2, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 4,043 hours, 1,295 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ILLUMINATED AFTER PUSHBACK.  ACFT GROUNDED. QRH COMPLETED, OPS NORMAL.
